# SDR SWIA200312130

- Difficulty date: June 15, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 4,652 hours, 3,587 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 LT FLOOR SUPPORT ANGLE LBL 42 CRACKED.  DISCOVERED DURING C-CHECK.  DAMAGED AREA REPAIRED IAW CRJ 601R-53-61-117 REV 'A'.  P/N:  601R-53-61-117-3
